# SDR AALA202508273919

- Difficulty date: August 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N334SM
- Make and model: Boeing 737-8
- Aircraft serial: 44478
- Aircraft time: 14,276 hours, 5,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT 21ABC INOPERATIVE. REMOVED BROKEN LIGHT AND INSTALLED NEW LED LIGHT, VIA SPLICINGING INTO EXISTING WIRES. PER SWPM 20-30-12. OPERATIONAL CHECK GOOD.
